# SDR MISR202506173923

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIFF PRESS RED CAS: DURING DESCENT PASSING FL360 RED MASTER WARNING AND RED CAS DIFF PRESS ILLUMINATED.  DIFF PRESS WAS 9.1 AND WENT AS HIGH AS 9.7.  QRH USED AND FL270 DIFF PRESS WENT FROM RED TO GREEN. APU BLEED NOT TRANSFERRED UNTIL ON THE GROUND.
